advertisement
Question
Posted by: Mary | 2011/08/29

Nausea

Dear Dr, I stay nausea most of the time, can this be from suffering from Diverticulites. Also experience a burning sensation across my stomach area
Is there OTC medicine that will help please
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mary

Your nausea is most likely due to gastric reflux where the stomach content pushes up into the oesophagus and thus in turn causes irritation with nausea and severe upper abdominal pain. You can use Gaviscon Plus, three times daily, before meals. You should however, consult your doctor for an examination, gastroscopy and barium meal to investigate your nausea.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement